Kodai Mathematical Journal

Endpoint estimates for commutators of Calderón-Zygmund type operators

Zongguang Liu and Shanzhen Lu

Full-text: Open access

Article information

Source
Kodai Math. J. Volume 25, Number 1 (2002), 79-88.

Dates
First available in Project Euclid: 19 January 2005

Permanent link to this document
http://projecteuclid.org/euclid.kmj/1106171078

Digital Object Identifier
doi:10.2996/kmj/1106171078

Mathematical Reviews number (MathSciNet)
MR1891801

Zentralblatt MATH identifier
1003.42010

Subjects
Primary: 42B25: Maximal functions, Littlewood-Paley theory
Secondary: 47G10: Integral operators [See also 45P05]

Citation

Liu, Zongguang; Lu, Shanzhen. Endpoint estimates for commutators of Calderón-Zygmund type operators. Kodai Math. J. 25 (2002), no. 1, 79--88. doi:10.2996/kmj/1106171078. http://projecteuclid.org/euclid.kmj/1106171078.


Export citation